# SDR MASA2012022934502

- Difficulty date: February 20, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 19,060 hours, 15,241 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SKIN AND RT ELEVATOR LOWER SKIN DAMAGED AT HINGE 3 OF RT ELEVATOR BY TOOLING.  REPAIRED ELEVATOR LOWER FORWARD SKIN AND HORIZONTAL STAB LOWER TRAILING SKIN IN ACCORDANCE WITH ENGINEERING ORDER CL600-2D24-55-L00997.
